# SDR GTIA030220

- Difficulty date: February 18, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO DOOR, EXTERNAL, HAS DENT AT MID SECTION.  CUT OUT DAMAGED AFT CARGO DOOR.  FABRICATE PLUG AND DOUBLER.  INSTALLED PLUG AND DOUBLER.  (M)
